#1
I just watched the last episode of that 70s show and noticed the guy that plays Fez has got really muscley and has chubby cheeks (used to be small and scrawney). My friend had to take steroids once because of something being wrong with him and his cheeks where pretty chubby aswell, could this be the cause of steroids?
Guitars gear
Fender Nashville Telecaster
Vox AD30 Valvetronix
Zoom 707 multi effects
#2
My god! To the tabloid-mobile!
████████████████████████████
███████████████████████████
█████████████████████████
██████████████████████████
███████████████████████████
███████████████████████████
███████████████████████████
███████████████████████████
#5
Nah I don't think Fez took 'roids. Why would he?


GOO' DAY.
I SAY GOO DAY!
#6
Quote by FelixJZ
Nah I don't think Fez took 'roids. Why would he?




He maybe had to buff up for another role but I dunno.
#8
You gotta remember that 70s show was filmed over like 8 years, and he was pretty young when the show first aired. He probably actually just started working out more regularly.
Quote by WaggyPlank
so yeah, now i have poop floating around in my ballsack.